# SDR USAA2010100192172

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 30,097 hours, 18,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1743
- Condition: Low Pressure
- Location: L2 Door
- Part time: 30,097 hours, 18,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - ATL - EES - L-2 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED L-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
